# SDR A6WA200940770

- Difficulty date: November 11, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 17,266 hours, 15,955 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Lug
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON INBD PCU ATTACHMENT OTBD LUG BUSHING GOUGED.  RT AILERON INBD PCU ATTACHMENT OTBD LUG BUSHING REPLACED IAW AMM 20-26-00-910-803 AND REO 601R-57-61-250 REV B.
